Submanifolds of codimension $1$ and the perturbation of homogeneous systems
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2274-2277
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a17,
author = {G. S. Osipenko},
title = {Submanifolds of codimension $1$ and the perturbation of homogeneous systems},
journal = {Differencialʹnye uravneni\^a},
pages = {2274--2277},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a17/}
}
G. S. Osipenko. Submanifolds of codimension $1$ and the perturbation of homogeneous systems. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2274-2277. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a17/